# SDR SWAA2022030806797

- Difficulty date: May 19, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 47,804 hours, 28,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY R/H FLOOR TO SIDE WALL SUPPORT HAS AREAS OF CORROSION STA 500A TO 500B / UPON INVESTIGATION FOUND FLOOR TO SIDEWALL SUPPORT TO BE OUT OF LIMITS BS 500A-500B 1'X0.75'X0.005 FROM ORIGINAL THICKNESS OF 0.040 PER SRM 53-00-53-1A-2. REPLACED FCB R/H FLOOR TO SIDEWALL SUPPORT BS 500A-500D IAW SRM 51-40-02-0G-0 92929U 05/29/2019 REFERENCING BOEING DRAWING 143A7500 SH 58
